Items where Division is "School of Mathematics and Physics" and Year is 1997

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Number of items: 4.


Caranti, A., Mattarei, S. and Newman, M. F. (1997) Graded lie algebras of maximal class. Transactions of the American Mathematical Society, 349 (10). pp. 4021-4052. ISSN 0002-9947

Cutolo, G., Khukhro, E. I., Lennox, J. C., Wiegold, J., Rinauro, S. and Smith, H. (1997) Finite core-pp-groups. Journal of Algebra, 188 (2). pp. 701-719. ISSN 0021-8693

Khukhro, E. I. (1997) On a generalization of the Hughes subgroup. Siberian Mathematical Journal, 38 (6). pp. 1241-1243. ISSN 0037-4466

Book or Monograph

Khukhro, Evgeny (1997) p-automorphisms of finite p-groups. London Mathematical Society lecture notes series, 246 . Cambridge University Press. ISBN 9780521597173, 9781107372078

This list was generated on Tue Jun 6 20:48:16 2023 BST.